Translator Disclaimer
2002 Vitali convergence theorem and Palais-Smale condition
Min-Chun Chen, Huei-li Lin, Hwai-Chiuan Wang
Differential Integral Equations 15(6): 641-656 (2002).

Abstract

In this article, we present several new results for Palais--Smale sequences. Consequently, we unify the Vitali convergence theorem and many main concepts in the variational methods by Lions, Lien--Tzeng--Wang, del Pino--Felmer and Chabrowski.

Citation

Download Citation

Min-Chun Chen. Huei-li Lin. Hwai-Chiuan Wang. "Vitali convergence theorem and Palais-Smale condition." Differential Integral Equations 15 (6) 641 - 656, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35355
MathSciNet: MR1893839

Subjects:
Primary: 35J20
Secondary: 35J25, 35J60, 58E05

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.15 • No. 6 • 2002
Back to Top